# SDR IXXA060492S

- Difficulty date: January 24, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND RIGHT AFT SERVICE DOOR CUTOUT UPPER AFT CORNER CRACKED AT FASTENER HOLE.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGE.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED REPAIR PARTS WITH NEW FASTENERS IAW DC8 SRM 53-2-0, 51-1-8, 51-1-21, 51-1-20D, AND 51-3-0.
